REAL

On a Theorem of Paul Lévy

Szekeres, G. (1960) On a Theorem of Paul Lévy. A MAGYAR TUDOMÁNYOS AKADÉMIA MATEMATIKAI KUTATÓ INTÉZETÉNEK KÖZLEMÉNYEI, 5 (3). pp. 277-282.

[img]
Preview
Text
cut_MATKUTINT_5_3_1960_pp277_-_282.pdf

Download (2MB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: János Boromisza
Date Deposited: 26 Jul 2024 12:58
Last Modified: 26 Jul 2024 12:58
URI: https://real.mtak.hu/id/eprint/200972

Actions (login required)

Edit Item Edit Item